# SDR SIMA20150713003

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 12,946 hours, 8,727 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL, CAUTION MSG ON APPROACH SLATS AT 0 ON THE LT WING & ON THE RT.  PERFORMED OPERATIONAL CHECK & CLEARED INHIBITS IAW FIM 27-81-00-810-802-A02 & AMM 27-50-00.  ALL CHECKED GOOD, NO OTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
